Georgia, 2024

Damaging Winds in Georgia, July 7, 2024

July 7, 2024 · NWS FFC · 17 events in 3 counties and zones

A slow moving to near stationary frontal boundary initiated afternoon thunderstorms along the I20 and I85 corridor. Ample instability and moisture allowed a couple storms to become strong and water-logged.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$17,000
Crop damage
None recorded
Events
17

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

A slow moving to near stationary frontal boundary initiated afternoon thunderstorms along the I20 and I85 corridor. Ample instability and moisture allowed a couple storms to become strong and water-logged. Gusty winds from microbursts caused wind damage from Chamblee down through Panthersville. Slow moving thunderstorms instigated flash flooding in the eastern Atlanta metro.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jul 7, 1:28 PM EST, 5 hours 2 minutes earlier.

Area forecast discussion, Jul 7, 1:28 PM EST, 5 hours 2 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
228 PM EDT Sun Jul 7 2024

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Monday)
Issued at 227 PM EDT Sun Jul 7 2024

Key Messages:

- Diurnal convection continues to be the norm for the short term.
Severe storms are not expected.

- Heat index values will hit triple digits again Monday, but are
expected to remain below Heat Advisory criteria.

Morning cloud cover was slow to improve today, lingering into the
early afternoon hours in some locations. This cover prohibited early
convective development, though over south Georgia and the northeast
GA, storms were quick to make up for it. Storms are expected to
remain subsevere, but with PWs above 2 inches, could include heavy
downpours.

The state remains sandwiched between low pressure to the east, and
Tropical Storm Beryl to the west, and will remain so through the
short term period. Tropical moisture continues to filter into the
state by way of southerly flow, contributing to those high PWs and
warm dew points. The hot and muggy conditions continue to fuel the
afternoon storm activity, and a few hours of likely PoPs are
expected both today and Monday.

There is some uncertainty with late evening activity tonight. CAMs
are indicating possibility of a mass of storms developing over
northeast Georgia late this afternoon to early evening and barreling
southeastward along the greater Georgia-South Carolina state border
through the wee morning hours Monday. Should this materialize, in
addition to the lightning, expect main concerns will be strong winds
and heavy rain. Could not rule out severe wind gusts. Rainfall rates
of 1-2 inches per hour or more are possible, and could lead to
localized flooding or flash flooding.

31

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 227 PM EDT Sun Jul 7 2024

The most notable change for the long term is the infiltration of
drier air in the wake of Beryl. As Beryl gets swept up into the
trough over the eastern CONUS, the cut off low over the western
Atlantic will help steer the system well to our north. This
northward shift in the track of the low has undercut our overall
rainfall totals through the long term period compared to previous
forecasts. Forecast PWATs have also trended down through the week
and are now hovering closer to 1.5-2.0" with the highest PWATs
situated across far southeastern Georgia. As a result, QPF through
the period is now between a quarter of an inch to an inch of rain,
with the highest totals in southeast Georgia and the northeast
Georgia mountains. Locally higher amounts will be possible in any
storms throughout the week. Tuesday still looks to be the most
active day of the forecast period with numerous showers and
thunderstorms in the forecast. While the relatively drier airmass
(at least by July standards) enters the forecast area from the
northwest Wednesday, the broad troughing aloft and a boundary
bifurcating the forecast area will provide support for diurnal
activity in the form of isolated to scattered coverage of storms
through the end of the work week. In the absence of any appreciable
shear, severe weather is not expected at this time though a few
storms could become strong producing gusty winds and frequent
lightning. The relatively drier air won't help cool temperatures off
(max daily temperatures are still forecast to reach the low to mid
90s), however, it will help limit widespread triple digit heat index
values across the area through the weekend. A few locations along
and south of the I-85 corridor will still see uncomfortable triple
digit heat index values through Saturday.

KAB

&&

.AVIATION...
(18Z TAFS)
Issued at 145 PM EDT Sun Jul 7 2024

Lower ceilings this morning took their time lifting and scattering
through early afternoon, but convection has now started to fire
over south and northeast Georgia. For the 18Z TAF, have pushed
back the start of TS TEMPO to generally 20-23Z to accommodate the
trend in delayed start to convection. Enhanced storm coverage
expected over far northeast Georgia late could TS to KAHN area
22-01Z. Monday morning, widespread stratus expected, with LIFR-IFR
ceilings after 08Z. Lifting expected by late morning, with
diurnal storms again after 18Z. Light, variable winds will
generally be E-SE, with a shift to the NW expected Monday after
16Z. Speeds 3-8kts.

//ATL Confidence...18Z Update...
Medium on timing of storms to KATL this afternoon.
Medium on ceilings Monday after 08Z.
High on all other elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  92  74  94 /  60  60  30  50
Atlanta         75  93  75  94 /  40  60  30  50
Blairsville     68  88  69  89 /  50  70  30  60
Cartersville    72  95  74  95 /  30  60  20  50
Columbus        76  95  76  95 /  40  60  20  50
Gainesville     73  92  74  92 /  60  60  20  50
Macon           75  93  74  94 /  40  60  20  50
Rome            74  96  75  95 /  30  50  20  50
Peachtree City  73  93  74  94 /  40  60  30  50
Vidalia         76  92  76  93 /  40  60  20  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...31
LONG TERM....KAB
AVIATION...31
Hazardous weather outlook, Jul 7, 11:24 AM EST, 7 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1224 PM EDT Sun Jul 7 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1224 PM EDT Sun Jul 7 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are again expected today, especially
during the afternoon and evening hours. Locally heavy rainfall
that could lead to isolated flash flooding concerns will be the
primary threat along with frequent lightning.

Heat index values up to 105 degrees will be possible this
afternoon, especially in portions of central Georgia.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Scattered thunderstorms will continue each day through Saturday.
Coverage of storms will generally be maximized during the
afternoon and evening hours each day. The risk for severe weather
remains low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 7, 4:55 PM EST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
555 PM EDT Sun Jul 7 2024

GAZ080-091>093-095-105-072230-
Macon GA-Schley GA-Dooly GA-Taylor GA-Marion GA-Houston GA-
555 PM EDT Sun Jul 7 2024

...Strong thunderstorms will impact portions of Macon, east central
Marion, northwestern Dooly, southwestern Houston, northwestern Schley
and southern Taylor Counties through 630 PM EDT...

At 555 PM EDT, a line of strong thunderstorms was along a line
extending from near Tazewell to near Byromville, and moving
northwest at 15 mph.

HAZARD...Frequent cloud to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Lightning is one of nature's leading killers. If you can
         hear thunder, you are close enough to be struck by
         lightning. Heavy rain may cause temporary street flooding
         especially in poor drainage areas.

Locations impacted include...
Butler, Oglethorpe, Montezuma, Marshallville, Reynolds, Ideal,
Dooling, Saint Louis, Whitewater State Park, Rupert, Charing, Garden
Valley, Hicks, Potterville, Mauk, Tazewell, Winchester, Bartlett,
Henderson, and Murrays Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3235 8441 3240 8449 3250 8443 3256 8434
      3257 8415 3255 8401 3252 8400 3251 8402
      3251 8392 3250 8392 3249 8387 3246 8383
      3244 8383 3244 8379 3229 8375 3219 8377
TIME...MOT...LOC 2154Z 144DEG 12KT 3239 8439 3225 8384

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jul 7, 5:08 PM EST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
608 PM EDT Sun Jul 7 2024

GAZ074-076-085-086-072245-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
608 PM EDT Sun Jul 7 2024

...A strong thunderstorm will impact portions of north central
Emanuel, southeastern Washington, northeastern Johnson and south
central Jefferson Counties through 645 PM EDT...

At 607 PM EDT, a strong thunderstorm was near Blundale, or 13 miles
south of Louisville. This storm was nearly stationary.

HAZARD...Frequent cloud to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Lightning is one of nature's leading killers. If you can
         hear thunder, you are close enough to be struck by
         lightning. Heavy rain may cause temporary street flooding
         especially in poor drainage areas.

Locations impacted include...
Wadley, Bartow, New Home, and Blundale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3282 8232 3273 8234 3268 8245 3274 8260
      3283 8262 3292 8254 3292 8242
TIME...MOT...LOC 2207Z 130DEG 2KT 3280 8246

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jul 7, 5:17 PM EST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
617 PM EDT Sun Jul 7 2024

GAZ015-016-023-072300-
Hall GA-White GA-Lumpkin GA-
617 PM EDT Sun Jul 7 2024

...A strong thunderstorm will impact portions of southeastern
Lumpkin, southern White and northeastern Hall Counties through 700 PM
EDT...

At 612 PM EDT, a strong thunderstorm was over Garland, or near
Dahlonega. This storm was nearly stationary.

HAZARD...Frequent cloud to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Lightning is one of nature's leading killers. If you can
         hear thunder, you are close enough to be struck by
         lightning. Heavy rain may cause temporary street flooding
         especially in poor drainage areas.

Locations impacted include...
Dahlonega, Cleveland, Lula, Clermont, Murrayville, Garland, Leaf, and
Mossy Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3461 8364 3458 8364 3455 8362 3453 8363
      3451 8367 3443 8362 3442 8362 3442 8364
      3440 8366 3437 8367 3435 8366 3439 8386
      3447 8399 3465 8391 3465 8374
TIME...MOT...LOC 2212Z 295DEG 3KT 3455 8388

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jul 7, 5:30 PM EST, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
630 PM EDT Sun Jul 7 2024

GAZ080-081-093-094-072300-
Macon GA-Peach GA-Taylor GA-Crawford GA-
630 PM EDT Sun Jul 7 2024

...A strong thunderstorm will impact portions of northeastern Macon,
central Peach, southeastern Crawford and east central Taylor Counties
through 700 PM EDT...

At 630 PM EDT, a strong thunderstorm was over Marshallville, or near
Fort Valley, moving north at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Fort Valley, Byron, Marshallville, Saint Louis, Nakomis, Powerville,
Lee Pope, Horns, Winchester, and Miami Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3240 8388 3243 8409 3268 8408 3272 8391
      3262 8377
TIME...MOT...LOC 2230Z 192DEG 8KT 3249 8397

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 7, 5:55 PM EST, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
655 PM EDT Sun Jul 7 2024

GAZ022-023-072330-
Hall GA-Forsyth GA-
655 PM EDT Sun Jul 7 2024

...A strong thunderstorm will impact portions of northeastern Forsyth
and central Hall Counties through 730 PM EDT...

At 655 PM EDT, a strong thunderstorm was near Murrayville, or near
Gainesville, moving southeast at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Gainesville, Oakwood, Lula, Candler, Murrayville, and Chestnut
Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3438 8366 3436 8367 3435 8365 3415 8382
      3433 8402 3434 8401 3433 8396 3436 8398
      3437 8398 3446 8390 3446 8389 3447 8388
TIME...MOT...LOC 2254Z 305DEG 8KT 3436 8389

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 7, 6:00 PM EST, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
700 PM EDT Sun Jul 7 2024

GAZ089>091-072330-
Chattahoochee GA-Marion GA-Muscogee GA-
700 PM EDT Sun Jul 7 2024

...A strong thunderstorm will impact portions of northern Marion,
southeastern Muscogee and northeastern Chattahoochee Counties through
730 PM EDT...

At 659 PM EDT, a strong thunderstorm was over Eelbeck/West Fort
Moore, or 7 miles northeast of Cusseta, moving east at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Buena Vista, Cusseta, North Fort Moore, Brantley, Christopher, Marion
Estates, Juniper, Eelbeck/West Fort Moore, Oakland, and Zellobee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3231 8480 3249 8482 3253 8460 3252 8460
      3253 8456 3254 8457 3255 8453 3254 8453
      3254 8451 3242 8444 3228 8450
TIME...MOT...LOC 2259Z 265DEG 10KT 3241 8472

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The radar

The Atlanta radar (KFFC), 129 km away, was scanning. The volume nearest the first event began at 23:30 UTC.

Open the radar archive at this moment

Event by event

17 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Hall

When
July 7, 6:30 PM EST to 6:32 PM EST
Where
Hall County, 3.28 mi SSE of Murrayville
Measured
39 kt (45 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
34.375, -83.881

Tree down at Walnut Grove Way and Blue Sky Ct.

Thunderstorm Wind, Jackson

When
July 7, 7:00 PM EST to 7:02 PM EST
Where
Jackson County, 0.72 mi WNW of Braselton
Measured
39 kt (45 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
34.124, -83.781

Tree down at 1100 block of Ednaville Rd .

Thunderstorm Wind, De Kalb

When
July 7, 7:05 PM EST to 7:07 PM EST
Where
De Kalb County, 1.85 mi ESE of Doraville
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.890, -84.250

Tree down on Regalwoods Drive between Northcrest Road and Summitridge Drive.

Thunderstorm Wind, De Kalb

When
July 7, 7:29 PM EST to 7:31 PM EST
Where
De Kalb County, 0.9 mi W of Toco Hills
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.802, -84.285

Tree down at intersection of Woodridge Drive and Larry Lane.

Thunderstorm Wind, De Kalb

When
July 7, 7:29 PM EST to 7:31 PM EST
Where
De Kalb County, 1.05 mi WNW of Montreal
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.824, -84.268

Tree down on at intersection of Pangborn Road and Springbrook Drive.

Thunderstorm Wind, De Kalb

When
July 7, 7:29 PM EST to 7:31 PM EST
Where
De Kalb County, 2.08 mi SE of (Pdk)dekalb Peachtre
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.856, -84.278

Tree down on Briarcliff Road between Shallowford Road NE and Henderson Mill Road NE.

Thunderstorm Wind, De Kalb

When
July 7, 7:45 PM EST to 7:47 PM EST
Where
De Kalb County, 0.9 mi SW of Oak Grove
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.770, -84.280

Powerlines down across road at intersection of Hillyer Ave and Brown Pl.

Thunderstorm Wind, De Kalb

When
July 7, 7:50 PM EST to 7:52 PM EST
Where
De Kalb County, 0.52 mi SE of Pendley Hills
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.776, -84.223

Tree down across road at intersection of Seven Hills Ct and Indian Manor Rr.

Thunderstorm Wind, De Kalb

When
July 7, 7:55 PM EST to 7:57 PM EST
Where
De Kalb County, 1.45 mi SW of Belvedere Park
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.738, -84.271

Tree down across road at intersection of Glenwood Rd and Meadow Ln.

Thunderstorm Wind, De Kalb

When
July 7, 7:59 PM EST to 8:01 PM EST
Where
De Kalb County, 1.34 mi ESE of Stone Mtn
Measured
48 kt (55 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.790, -84.150

Tree down on Navarre Court at intersection of Navarre Drive.

Thunderstorm Wind, De Kalb

When
July 7, 8:00 PM EST to 8:02 PM EST
Where
De Kalb County, 1.8 mi NE of Panthersville
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.719, -84.249

Powerlines down across road on Springside Ln.

Thunderstorm Wind, De Kalb

When
July 7, 8:00 PM EST to 8:02 PM EST
Where
De Kalb County, 0.48 mi SSW of North Decatur
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.764, -84.234

Tree down across road at intersection of Redan Rd and Holcombe Rd.

Thunderstorm Wind, De Kalb

When
July 7, 8:00 PM EST to 8:02 PM EST
Where
De Kalb County, 0.28 mi ENE of Belvedere Park
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.752, -84.246

Tree down across road on 3500 block of Maryvale Dr.

Thunderstorm Wind, De Kalb

When
July 7, 8:10 PM EST to 8:12 PM EST
Where
De Kalb County, 0.77 mi W of Snapfinger
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.681, -84.213

Tree down across road at intersection of Magnolia Path and Oakleaf Cove.

Thunderstorm Wind, De Kalb

When
July 7, 8:15 PM EST to 8:17 PM EST
Where
De Kalb County, 1.07 mi SW of Snapfinger
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.671, -84.215

Tree down across road at intersection of Dogwood Farm Rd and Lehigh Blvd.

Thunderstorm Wind, De Kalb

When
July 7, 8:20 PM EST to 8:22 PM EST
Where
De Kalb County, 0.88 mi ESE of Henrico
Measured
39 kt (45 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.666, -84.316

Powerlines down across road at intersection of W Side Pl and Moore Rd.

Thunderstorm Wind, De Kalb

When
July 7, 8:32 PM EST to 8:34 PM EST
Where
De Kalb County, 1.79 mi ENE of Snapfinger
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.687, -84.170

Tree down on Timor Trail at the intersection of Timor Terrace.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2024Every state in 2024This day in weather historyWarnings in Georgia, July 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1204548, 1204547, 1204549, 1204550, 1204551, 1204553, 1204554, 1204555, 1204556, 1204558, 1204559, 1204561, 1204562, 1204563, 1204565, 1204566, 1204567.